# SDR 2005F00080

- Difficulty date: April 9, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, THE RIGHT ENGINE NACELLE OVERHEAT LIGHT ILLUMINATED.  ALSO, SMOKE CAME OUT OF THE ENGINE.  AIRCRAFT RETURNED TO BLOCKS.  REPLACED RIGHT ENGINE ASSY.  ENGINE SENT FOR INSPECTION AND EVALUATION.  (M)
